# SDR P5CA9601191

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWELLING ON UPPER WING SKIN RT AT STA 625 IN FRONT SPAR AREA.  CORROSION REMOVED AND TREATED PER SRM 51-10-01, RIVET PER SRM 51-30-02.
